MAUDE Adverse Event Report: PARKER MEDICAL PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM

PARKER MEDICAL PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM
Model Number H-PFHV-75 (I-PFHV-75)
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is progress.All information reasonably known as of 23 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
It was reported that a patient with an infectious disease was intubated on (b)(6) 2025.On (b)(6) 2025, during episodes of heavy coughing, the slip joint on the tracheal tube became loose.The slip joint was reconnected, but it detached again.The patient was subsequently reintubated using a tube from a different manufacturer; however, the slip joint on that device also became loose.There were no reports of therapy delay, harm, or injury associated with this event.

Brand Name
PARKER
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM
Manufacturer (Section D)
PARKER MEDICAL
9457 s. university blvd.
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24423218
Report Number3004748541-2026-00039
Device Sequence Number12244383
Product Code BTR
UDI-Device Identifier00607411952746
UDI-Public(01)00607411952746(10)2507HV2129L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-75 (I-PFHV-75)
Device Catalogue NumberH-PFHV-75 (I-PFHV-75)
Device Lot Number2507HV2129L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown